# SDR UHLA2015012300070

- Difficulty date: January 23, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 31,344 hours, 26,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FORWARD PASSENGER DOOR ATTACH FITTING BELOW THE HINGE ARM. THE ATTACH FITTING WAS REPAIRED IN ACCORDANCE WITH ETD 2015-145-008649.
